Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Female Sexual Disorders
Question: Orgasm Numbness in Extremities
|Anaximander - Mon Oct 26, 2009 1:48 pm|
Hello. I am a male, but I am concerned about my partner. We have been sexually active for a year but specifically only oral and manual stimulation (No coitus). During oral sex with her, she presumably comes to orgasm based on her emotions/sound/etc. and vaginal contractions (she isn't sure what an orgasm is) and after long periods of oral and manual stimulation, she is very tired and satisfied but her fingers and hands are tingling and numb. I believe it is because she is too tense and nervous, but I was wondering if there were any other explanations? I am only interested in her well-being and health, and any advice or insight would be very appreciated. Thank you so much!
|Dr.M.Aroon kamath - Wed Nov 04, 2009 8:00 am|
Considering the fact that tingling and numbness may result as a result of "prolonged" pressure on nerves (neurapraxia) - for example the radial nerve palsy ("Saturday night palsy"), there are a number of variables one may need to consider for the symptoms such as those you have described.........
- Body weight of each partrner
- Body Position of the partners
- alcohol or other substances
- prolonged clenching of fists
- tight, restrictive clothing
- generalised tonic muscle spasm...just to name a few.
|chinu - Wed Nov 04, 2009 3:38 pm|
Hello sir i am female.actuly my boyfriend had fingered my vagina,after that i had bleeding for 10 secs and it stopped.but since than i am having regular discharge about 3-4 times in a day.and also my periods havent been regular.the discharge is in the form of very small particles.the main problem is i had muscular tear in my back after 2 months when my boyfriend had 1st fingered.also my leg is having a problem in becoming straight.it also pains a lot.i have been taking acupressure treatment for this,but it is not affecting me in any way.i think that the discharge must be the calcium particles(just assuming).please help me doctor.i have been through hell in this last 6 months.please help me out of this.
my email id is firstname.lastname@example.org
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.